# SDR DALA2021092705771

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION CENTER FITTING LOCATED BTW FR16 TO FR20 AND STR 23L AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING PER A320 SRM 51-72-11. (1960392)
